Plan B pill and birth control

Patient

Q: I have taken the morning after pill and my period has been delayed for 3 days now. I took a test and I tested negative I know I took it soon according to my packet I should be starting my birth control pills in one more day. Yet i havent had my period. I had unprotected sex, but he had not ejauculated, and on top of that I was religiously taking birth control pills for almost half a year now. this month I had maybe missed 2 but doubled up the next day. When we had sex I was on my last pill the day before to start my period. So the day after we were intimate I had taken a morning after pill just as a precaution. Yet I'm still worried. Im in need of advice about how late a period is after taking the morning after pill and what should I do about my coming up packet of BC. Please help!

Symptoms:  None
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews